Jump to content





Skin Rash. Help!

Posted by joyccee, 02 April 2013 · 482 views

So I've been taking Accutane 20 mg for 26 days. I noticed a big difference on my face, specially the excess oil, within a week. I was super happy abou it, since I've had really bad acne for over 15 yrs. Not only the acne but my skin produces so much oil. I would have to wash my hair everyday. Now I can go for about 3 days without washing my hair. Anyways, the problem that Im having now is that about 3 days ago I got this red itchy rash on my arm. The first day it was super itchy. I bought some hydrocortisone cream to relive the itch. I have 4 pills left to finish the first month of accutane. Should I stop taking accutane?? I've been reading all the side effects of accutane and Im getting scared that I might have a severe skin problem due to taking accutane. Unfortunately I don't have health insurance. I live in Southern California. It is easy for me to go across the border to Mx and buy Accutane, rather than buying it on-line. Has anyone experience this type of rash?? Any help, comments will truly be appreciated. Thanks Posted Image




Recent Entries

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Tags

    Categories

    Latest Visitors